The asymptotic behavior of the solutions of certain systems with a small parameter that approximate the Navier–Stokes system of equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 8, Tome 125 (1973), pp. 147-163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_125_a8,
author = {A. P. Oskolkov},
title = {The asymptotic behavior of the solutions of certain systems with a small parameter that approximate the {Navier{\textendash}Stokes} system of equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {147--163},
year = {1973},
volume = {125},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_125_a8/}
}
TY - JOUR AU - A. P. Oskolkov TI - The asymptotic behavior of the solutions of certain systems with a small parameter that approximate the Navier–Stokes system of equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1973 SP - 147 EP - 163 VL - 125 UR - http://geodesic.mathdoc.fr/item/TM_1973_125_a8/ LA - ru ID - TM_1973_125_a8 ER -
%0 Journal Article %A A. P. Oskolkov %T The asymptotic behavior of the solutions of certain systems with a small parameter that approximate the Navier–Stokes system of equations %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1973 %P 147-163 %V 125 %U http://geodesic.mathdoc.fr/item/TM_1973_125_a8/ %G ru %F TM_1973_125_a8
A. P. Oskolkov. The asymptotic behavior of the solutions of certain systems with a small parameter that approximate the Navier–Stokes system of equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 8, Tome 125 (1973), pp. 147-163. http://geodesic.mathdoc.fr/item/TM_1973_125_a8/